Alert archive / Alabama / Tornado Warnings in 2014
Tornado Warning 6, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 28, 2014, 3:56 PM CDT for Colbert County, Franklin County, Alabama. It was in force for 34 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 3:56 PM CDT (20:56 UTC)
- Expired
- Apr 28, 2014, 4:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Colbert County, AL, Franklin County, AL
The radar
The Columbus AFB radar (KGWX), 115 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 3:56 PM CDT | TORNADO 1 | 2 Nw Russellville, AL | EF-1 WITH ESTIMATED PEAK WIND SPEEDS OF 110 MPH. PATH LENGTH 3.2 MILES. MAXIMUM PATH WIDTH OF 100 YARDS. |
| Apr 28, 3:56 PM CDT | TORNADO 1 | 2 Nw Russellville, AL | EF-1 WITH PEAK WIND SPEEDS OF 110 MPH. PATH LENGTH 3.2 MILES. MAXIMUM PATH WIDTH OF 100 YARDS. |
| Apr 28, 3:56 PM CDT | TORNADO 1 | 2 Nw Russellville, AL | EF-1 WITH PEAK WIND SPEEDS OF 110 MPH. PATH LENGTH 3.2 MILES. MAXIMUM PATH WIDTH OF 50 YARDS. |
| Apr 28, 3:58 PM CDT | FUNNEL CLOUD | Russellville, AL | A FUNNEL CLOUD WAS REPORTED NEAR RUSSELLVILLE. |
| Apr 28, 3:59 PM CDT | TSTM WND DMG | 2 Nnw Russellville, AL | MULTIPLE TREES AND POWERLINES DOWN NORTHWEST OF RUSSELLVILLE HIGH SCHOOL. |
| Apr 28, 4:00 PM CDT | TORNADO | 2 Nnw Russellville, AL | STORM CHASER REPORTED A TORNADO ON THE GROUND NORTHWEST OF RUSSELLVILLE. |
| Apr 28, 4:10 PM CDT | TORNADO | 8 W Leighton, AL | A TORNADO WAS REPORTED BY A TRAINED SPOTTER AT THIS LOCATION. |
| Apr 28, 4:12 PM CDT | HAIL 0.25 | 4 Nnw Leighton, AL | DIME SIZED HAIL WAS REPORTED IN NITRATE CITY. |
| Apr 28, 4:17 PM CDT | HAIL 0.5 | 4 Nnw Leighton, AL | DIME SIZED HAIL WAS REPORTED. |
| Apr 28, 4:33 PM CDT | TSTM WND DMG | 5 Nnw Town Creek, AL | TREES WERE REPORTED DOWN ACROSS RIVER ROAD AND MT STANLEY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 12:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 573 m²/s²
- 0-3 km storm-relative helicity
- 616 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.5
The text
As transmitted, in the capitals the NWS used until 2016.
939
WFUS54 KHUN 282056
TORHUN
ALC033-059-282130-
/O.NEW.KHUN.TO.W.0006.140428T2056Z-140428T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
356 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN COLBERT COUNTY IN NORTHWEST ALABAMA...
NORTH CENTRAL FRANKLIN COUNTY IN NORTHWEST ALABAMA...
* UNTIL 430 PM CDT
* AT 356 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR RUSSELLVILLE...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...RUSSELLVILLE...TUSCUMBIA...LITTLEVILLE...
LEIGHTON...COLBERT HEIGHTS...FORD CITY...CROOKED OAK...SPRING
VALLEY AND NORTHWEST ALABAMA REGIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3479 8764 3481 8759 3482 8759 3481 8744
3480 8743 3472 8743 3471 8742 3446 8777
3452 8785
TIME...MOT...LOC 2056Z 221DEG 45KT 3453 8776
$$
BCC2 follow-up statements
898
WWUS54 KHUN 282111
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
411 PM CDT MON APR 28 2014
ALC059-282120-
/O.CAN.KHUN.TO.W.0006.000000T0000Z-140428T2130Z/
FRANKLIN AL-
411 PM CDT MON APR 28 2014
...THE TORNADO WARNING FOR NORTH CENTRAL FRANKLIN COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE NORTHERN FRANKLIN COUNTY. THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED.
LAT...LON 3479 8764 3481 8759 3482 8759 3481 8744
3480 8743 3472 8743 3471 8742 3457 8762
3461 8777
TIME...MOT...LOC 2110Z 221DEG 45KT 3466 8762
$$
ALC033-282130-
/O.CON.KHUN.TO.W.0006.000000T0000Z-140428T2130Z/
COLBERT AL-
411 PM CDT MON APR 28 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHEASTERN COLBERT COUNTY...
AT 410 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADIC STORM WAS LOCATED 8 MILES WEST OF LEIGHTON...OR 10
MILES SOUTH OF MUSCLE SHOALS...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...TUSCUMBIA...LITTLEVILLE...LEIGHTON...COLBERT
HEIGHTS...FORD CITY...SPRING VALLEY...NORTHWEST ALABAMA REGIONAL
AIRPORT AND WHITEOAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3479 8764 3481 8759 3482 8759 3481 8744
3480 8743 3472 8743 3471 8742 3457 8762
3461 8777
TIME...MOT...LOC 2110Z 221DEG 45KT 3466 8762
$$
DJN.83187
WWUS54 KHUN 282127
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
427 PM CDT MON APR 28 2014
ALC033-282136-
/O.EXP.KHUN.TO.W.0006.000000T0000Z-140428T2130Z/
COLBERT AL-
427 PM CDT MON APR 28 2014
...THE TORNADO WARNING FOR SOUTHEASTERN COLBERT COUNTY WILL EXPIRE AT
430 PM CDT...
THE STORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE
AREA. THEREFORE THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...BROAD ROTATION STILL EXISTS WITH THIS STORM WHICH COULD
PROMPT ADDITIONAL WARNINGS.
LAT...LON 3479 8764 3481 8759 3482 8759 3481 8744
3480 8743 3472 8743 3471 8742 3457 8762
3461 8777
TIME...MOT...LOC 2123Z 221DEG 45KT 3466 8762
$$
DJN.83What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:57 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 28, 2:57 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 257 PM CDT MON APR 28 2014 .UPDATE... MESOSCALE UPDATE. && .MESOSCALE UPDATE... WE'RE CONTINUING TO WATCH SUPERCELL DEVELOPMENT EXPLODING OVER NORTHEASTERN MISSISSIPPI THIS AFTERNOON...EXTENDING FROM TUPELO SOUTHWARD DOWN TO JACKSON, MS. SEVERAL TORNADIC STORMS ARE RAMPING UP TO OUR SOUTHWEST...AND THESE STORMS WILL BEGIN IMPACTING NORTHWEST ALABAMA WITHIN THE HOUR AS THEY MOVE INTO AN AIRMASS PRIMED TO FOR FURTHER STRENGTHENING/DEVELOPMENT. BETTER SHEAR EXISTS OVER N AL/SRN MIDDLE TN...WITH GREATER CAPE SITUATED FURTHER SOUTH IN THE WARM SECTOR (2000-3000 J/KG) ALONG WITH BULK SHEAR MAXIMIZED TO THE WEST (WHERE THE STORMS ARE CURRENTLY DEVELOPING). SOME UNCERTAINTY EXISTS REGARDING WHERE THE OVERLAPPING 'SWEET SPOT' WILL BE WITH PARAMETERS FOR THIS EVENT...BUT FURTHER MESOSCALE UPDATES WILL BE ISSUED AS POSSIBLE DURING THIS EVENT. STAY TUNED. 12 && .AVIATION... /ISSUED 1222 PM CDT MON APR 28 2014/ FOR 18Z TAFS... TS WILL INCREASE BETWEEN 21-23Z FOR AREAS ALONG AND WEST OF I-65. STORMS WILL IMPACT KMSL INITIALLY AND POSSIBLY KHSV BY 23Z. CONDITIONS REMAIN FAVORABLE FOR SEVERE WEATHER...INCLUDING TORNADOES...THROUGH THIS EVENING ACROSS N AL. AS STORMS APPROACH... EXPECT WIDESPREAD MVFR CIGS AND VSBY WITH HEAVY RAIN/INTENSITY OF STORMS TEMPORARILY LOWERING CIGS/VSBY TO IFR (OR WORSE). WIND GUSTS WILL BE ERRATIC. CONDITIONS APPEAR TO IMPROVE WEST TO EAST BETWEEN 03-07Z/TONIGHT. DJN.83 && .DISCUSSION... /ISSUED 236 PM CDT MON APR 28 2014/ FORECAST AREA BRACING FOR A HIGH END SEVERE WEATHER EVENT THROUGH THE EVENING. THE INCREASING TORNADO POTENTIAL HAS RESULTED IN THE RECENT BUMPING UP OF THE DAY ONE SEVERE WEATHER RISK INTO THE HIGH CATEGORY FOR NORTHWEST ALABAMA. THE 19Z SURFACE ANALYSIS INDICATED THAT MID TO UPPER 60S DEWPOINTS HAD POOLED ACROSS THE FORECAST AREA. THE LATEST FEW 88-D IMAGES CONTINUED TO INDICATE THAT THE BROKEN LINE OF STRONG/SEVERE STORMS WAS DEVELOPING AND MOVING NORTHEAST INTO NORTH CENTRAL MISSISSIPPI TOWARD NORTHWEST ALABAMA AND SOUTHERN MIDDLE TENNESSEE. CURRENT PROJECTIONS WOULD HAVE THE SEVERE STORMS MOVING INTO NORTHWEST ALABAMA BY AROUND OR SHORTLY AFTER 20Z. A TORNADO WATCH REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA UNTIL 02Z TONIGHT. HAVE ANALYZED SOME SEVERE PARAMETERS AND EXPECT THAT MLCAPE VALUES SHOULD REMAIN IN THE 1500-2500 J/KG...AND WILL CONTINUE TO BUILD NORTHEAST THROUGH THE FORECAST AREA THROUGH 00Z TONIGHT. LOW LEVEL SHEAR CONTINUES TO BE INDICATED IN THE 50-70 KNOTS RANGE. 0-3 KM SRH SHOULD INCREASE THROUGH 00Z TONIGHT TO AROUND 300 J/KG INTO THE FORECAST AREA. WITH THE FORECAST AREA EXPECTED TO BE WELL INTO THE WARM SECTOR TONIGHT...HAVE CONTINUED WITH CURRENT WORDING IN ZONES TO HIGHLIGHT THE SEVERE AND TORNADO THREAT FOR THE FORECAST AREA. THE CURRENT TRENDING INDICATES THAT THE STORMS SHOULD CONTINUE TO TRAVERSE THE FORECAST AREA FROM THE WEST TO EAST THROUGHOUT THE EVENING...WITH THE SEVERE THREAT CONTINUING AFTER 06Z MAINLY INTO NORTHEAST ALABAMA AND FAR EASTERN SOUTHERN MIDDLE TENNESSEE. AFTER THE PRE-FRONTAL TROUGH MOVES EAST OF THE AREA BETWEEN 06Z AND 12Z TUESDAY...THE PRECIP CHANCES FOR THE REGION WILL DIMINISH WITH A BREAK IN PRECIP EXPECTED. ALONG WITH THE SEVERE WEATHER THREAT...THE POTENTIAL TRAINING OF CELLS ACROSS THE AREA THROUGH TONIGHT WILL NECESSITATE THE NEED TO CONTINUE WITH THE CURRENT FLASH FLOOD WATCH THAT WILL REMAIN IN EFFECT FOR THE FORECAST AREA THROUGH 12Z TUESDAY. THE NEXT SHORTWAVE PIN WHEELING AROUND THE BASE OF THE UPPER TROUGH AND THE ASSOCIATED SURFACE COLD FRONT WILL MOVE THROUGH THE FORECAST AREA BY TUESDAY AFTERNOON/EVENING...WITH ANOTHER ORGANIZED SEVERE WEATHER EVENT EXPECTED FOR THE FORECAST AREA. HAVE AGAIN HIGHLIGHTED THE MODERATE RISK FOR SEVERE WEATHER IN THE FORECAST DURING THIS TIME PERIOD. HAVE BUMPED UP PRECIP CHANCES THROUGH THE AFTERNOON/EVENING HOURS ON TUESDAY TO ACCOUNT FOR THE EXPECTED STORM DEVELOPMENT ALONG AND AHEAD OF THE COLD FRONT. WILL CONTINUE WITH LINGERING SHOWER/STORM CHANCES THROUGH EARLY WEDNESDAY...ESPECIALLY EAST OF INTERSTATE 65. ANOTHER WEAK SHORT WAVE MOVING SOUTHEAST THROUGH THE TENNESSEE VALLEY ON WEDNESDAY...WILL RESULT IN KEEPING A SLIGHT CHANCE OF SHOWERS IN THE FORECAST. BY WEDNESDAY EVENING...HIGH PRESSURE WILL SHIFT EASTWARD ACROSS THE SOUTHEAST U.S. AS AN UPPER TROUGH AT 500 MILLIBARS REMAINS ACROSS THE OHIO AND INTO TENNESSEE VALLEY THROUGH SATURDAY. A NORTHWEST FLOW WILL CONTINUE THROUGH THE UPCOMING WEEKEND THROUGH THE END OF THE EXTENDED FORECAST PERIODS WITH COOLER THAN NORMAL TEMPS EXPECTED. HAVE FOLLOWED CLOSELY TOWARD A COMPROMISE BETWEEN THE GFS AND ECMWF MODEL TEMPS THROUGH THE EXTENDED FORECAST TIME FRAME. TT && .HUN WATCHES/WARNINGS/ADVISORIES... AL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALZ001>010-016. TN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR TNZ076-096-097. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 28, 2:28 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 228 PM CDT MON APR 28 2014 ALZ001>010-016-TNZ076-096-097-291000- LAUDERDALE-COLBERT-FRANKLIN AL- LAWRENCE-LIMESTONE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN- MOORE-LINCOLN-FRANKLIN TN- 228 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE ACROSS THE TENNESSEE VALLEY LATER THIS AFTERNOON THROUGH THIS EVENING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE REGION LATER THIS AFTERNOON AND INTO THIS EVENING. ALL TYPES OF SEVERE WEATHER ARE POSSIBLE WITH THIS ROUND OF THUNDERSTORMS...INCLUDING DAMAGING WINDS...TORNADOES...LARGE HAIL...AND FLASH FLOODING. A FEW STRONG TORNADOES ARE POSSIBLE. THE THREAT FOR FLASH FLOODING WILL INCREASE THIS EVENING AS MULTIPLE ROUNDS OF HEAVY RAINFALL OCCUR...ESPECIALLY ACROSS NORTHWEST ALABAMA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ONE FINAL ROUND OF THUNDERSTORMS IS EXPECTED ALONG A COLD FRONT AS IT MOVES ACROSS THE AREA TUESDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY ALSO PRODUCE SEVERE WEATHER...WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED LATER THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Apr 28, 2:47 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CDT MON APR 28 2014
ALZ002-003-282045-
COLBERT AL-FRANKLIN AL-
247 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLBERT AND WESTERN
FRANKLIN UNTIL 345 PM CDT...
...SEVERE THUNDERSTORMS WITH POSSIBLE TORNADOES IN NORTHEAST
MISSISSIPPI...MOVING RAPIDLY INTO NORTHWEST ALABAMA...
AT 246 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH
POSSIBLE TORNADOES OVER TUPELO...MOVING EAST AT 40 MPH. AT THEIR
CURRENT LOCATION AND MOVEMENT...THEY COULD CROSS THE ALABAMA STATE
LINE NEAR RED BAY BETWEEN 330 AND 345 PM CDT.
LOCATIONS IMPACTED INCLUDE...
RED BAY...VINA...BLOODY SPRINGS...POGO...MAUD...ALLSBORO...ATWOOD...
PLEASANT SITE AND HALLTOWN.
PREPARE NOW FOR THESE STORMS! MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3469 8813 3471 8812 3472 8810 3472 8809
3436 8796 3432 8811 3432 8817
TIME...MOT...LOC 1944Z 247DEG 34KT 3424 8876
BCCThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:47 PM CDT | Special Weather Statement | HUN | Franklin | 58 min |
| Apr 28, 3:09 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 51 min |
| Apr 28, 3:41 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 34 min |
| Apr 28, 3:50 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 6 hr |
| Apr 28, 4:29 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 6 hr |
| Apr 28, 4:35 PM CDT | Tornado Warning | HUN | Lauderdale, Lawrence, Limestone | 25 min |
| Apr 28, 4:56 PM CDT | Tornado Warning | HUN | Limestone | 34 min |
| Apr 28, 5:15 PM CDT | Tornado Warning | HUN | Limestone, Madison | 30 min |
| Apr 28, 5:32 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 3 hr |
| Apr 28, 5:36 PM CDT | Tornado Warning | HUN | Franklin | 39 min |
| Apr 28, 5:41 PM CDT | Tornado Warning | HUN | Limestone | 34 min |
| Apr 28, 5:45 PM CDT | Tornado Warning | HUN | Madison | 30 min |
| Apr 28, 5:50 PM CDT | Tornado Warning | HUN | Lawrence | 25 min |
| Apr 28, 6:27 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 33 min |
| Apr 28, 6:40 PM CDT | Tornado Warning | HUN | Madison | 35 min |
| Apr 28, 6:50 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 25 min |
| Apr 28, 6:52 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 23 min |
| Apr 28, 6:56 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 34 min |
Nearby
Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.